Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 14, Issue 2, Pages 215-219

Banach-Mackey spaces

1Department of Mathematics, University of Suzhou, Jiang Su Province, Suzhou, China
2Department of Mathematics, Washington State University, Pullman, Washington, USA

Received 26 February 1990

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In recent publications the concepts of fast completeness and local barreledness have been shown to be related to the property of all weak-* bounded subsets of the dual (of a locally convex space) being strongly bounded. In this paper we clarify those relationships, as well as giving several different characterizations of this property.